RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 4, Pages 555–568 (Mi de6161)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the stability of the solutions of equations with retarded argument in a Hilbert space

R. G. Aliev

Daghestan State University, Makhachkala

Full text: PDF file (1374 kB)

Bibliographic databases:
UDC: 517.929
Received: 04.12.1984

Citation: R. G. Aliev, “On the stability of the solutions of equations with retarded argument in a Hilbert space”, Differ. Uravn., 23:4 (1987), 555–568

Citation in format AMSBIB
\Bibitem{Ali87}
\by R.~G.~Aliev
\paper On the stability of the solutions of equations with retarded argument in a Hilbert space
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 4
\pages 555--568
\mathnet{http://mi.mathnet.ru/de6161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893049}


Linking options:
  • http://mi.mathnet.ru/eng/de6161
  • http://mi.mathnet.ru/eng/de/v23/i4/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, “Solubility and properties of solutions of functional-differential equations in Hilbert space”, Sb. Math., 186:8 (1995), 1147–1172  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:48
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019